# SDR SWAA043732

- Difficulty date: December 29, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 31,889 hours, 27,196 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643089
- Part serial: 2607
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING INBOARD T/E FORE FLAP DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED FORE FLAP PER MM.
